All services

11,425–11,448 of 22,340

api.magentlab.com

api.magentlab.com

58
score

Corrected count increment (CCI) after platelet transfusion: (post - pre platelet count per uL) * BSA_m2 / (dose in 10^11). Davis 1999 Transfusion. Returns CCI and the uncorrected increment only. Caller supplies BSA; magent does not compute Nadler BSA from height/weight, assay platelets, emit a 5000 or 7500 refractoriness cutoff, or order a transfusion. Davis 1999 cautions CCI/PPR can distort comparisons of platelet products.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

DeMaria 2007 obesity surgery mortality risk score (OS-MRS): five caller-assigned flags (BMI ≥50 kg/m², male, hypertension, known PE risk, age ≥45), 1 point each, max 5. Class A 0–1, B 2–3, C 4–5. Deterministic published score with citation; not a surgical clearance and not a mortality percentage. magent does not weigh the patient or measure age.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

ESUS (Hart 2014). True iff all five caller-assigned flags hold: non-lacunar infarct on CT/MRI; no ≥50% stenosis supplying the ischaemia; no major-risk cardioembolic source; no other specific cause; and Panel 3 minimum workup (brain CT/MRI, 12-lead ECG, precordial echo, ≥24 h automated rhythm monitoring (not telemetry), extra- and intracranial arterial imaging). Incomplete workup is not ESUS. Not a stroke diagnosis, not TOAST cryptogenic, not anticoagulation. magent does not read imaging.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Williams 1993 US MEDPED total cholesterol cutoffs by age and relative degree (first, second, third, or general population). Meets the published criterion iff total cholesterol in mg/dL is greater than the table cutoff (mmol/L converted as mg/dL = mmol/L * 38.67). Total cholesterol only; not Dutch Lipid Clinic or Simon Broome. Not a medical device and not a diagnosis of familial hypercholesterolemia.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

GCS-Pupils (GCS-P) as caller-assigned total GCS 3-15 minus pupil reactivity score (unreactive pupils 0, 1, or 2) per Brennan 2018. Returns the index only (GCS-P range 1-15). magent does not examine pupils, assign GCS, compute eye/verbal/motor (use /api/calc/gcs), or implement Part 2 probability charts. Not a medical device and not a TBI-severity diagnosis.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

PECARN pediatric C-spine (Leonard 2024). No age split. High (consider CT) if GCS 3-8 or AVPU U; abnormal airway, breathing, or circulation; or focal neurologic deficit. Else intermediate (consider x-rays) if neck pain; AMS GCS 9-14; substantial head or torso injury; or midline neck tenderness. Else low (consider clinical clearance). High-risk beats intermediate. Not NEXUS, Canadian C-spine, PECARN head, or PECARN IAI. Not a medical device. magent does not examine the patient.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Nemeth 2020 TRiP(cast) VTE risk after lower-limb trauma immobilization. Caller-assigned Table 1 trauma (high 3, intermediate 2, low 1) and immobilization (upper_leg 3, lower_leg 2, foot_cast 1, other_plantar 0) plus age, sex, BMI, and nine flags. Max 34. High-risk at score >=7. Not a diagnosis or thromboprophylaxis order. magent does not classify the radiograph.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Driver 2017 4-variable formula for normal-variant STE in V2-V4 (early repolarization) versus subtle LAD occlusion: formula_value = 0.052*QTc_ms - 0.151*QRS_V2_mm - 0.268*R_V4_mm + 1.062*STE60_V3_mm, 3 decimals. lad_occlusion_suggested is true iff the value is ≥18.2 (derivation highest-accuracy cutpoint). Intended only when ≥1 mm STE in V2-V4 without obvious occlusion features. magent does not read the ECG. Not a STEMI diagnosis, cath-lab order, or 3-variable formula. Not a medical device.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

HEAR score for emergency chest pain from age and caller-assigned history, ECG, and risk factors (each 0-2, max 8). No troponin. Smith 2020 very-low-risk group is scores 0 and 1 (MACE ~0.9% in that paper). Deterministic published score with citation; not a diagnosis or discharge protocol. magent does not interpret history, count risk factors, or read an ECG.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Callery 2013 Fistula Risk Score after pancreatoduodenectomy: gland texture firm 0 / soft 2; pathology PDAC or pancreatitis 0 / other (ampullary, duodenal, cystic, islet cell) 1; duct mm ≥5 0, ≥4 1, ≥3 2, ≥2 3, else 4; EBL mL ≤400 0, 401–700 1, 701–1000 2, >1000 3. Max 10. Bands negligible 0, low 1–2, intermediate 3–6, high 7–10. magent does not palpate the gland or measure EBL. Not a CR-POPF diagnosis, not an ISGPS grade, not Ranson or BISAP. Not a medical device.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

PECARN pediatric IAI (Holmes 2013). Very low risk of IAI requiring acute intervention only when all seven caller-assigned findings are absent: abdominal wall trauma or seatbelt sign, GCS <14, abdominal tenderness, thoracic wall trauma, abdominal pain, decreased breath sounds, and vomiting. Presence of a criterion does not mandate CT. Not a diagnosis. Not PECARN head. magent does not examine the patient.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Hamilton 1959 HAM-A: 14 caller-assigned integers 0-4 (0 not present, 1 mild, 2 moderate, 3 severe, 4 very severe) for anxious mood, tension, fears, insomnia, intellectual, depressed mood, somatic muscular, somatic sensory, cardiovascular, respiratory, gastrointestinal, genitourinary, autonomic, and behaviour at interview. Sum 0-56. magent does not interview the patient. No total-score severity bands in Hamilton 1959; later 17/24 cutoffs are not applied. Not a diagnosis and not a medical device.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Barbosa 2013 TWIST (Testicular Workup for Ischemia and Suspected Torsion). Five caller-assigned flags: testicular swelling (2), hard testicle (2), absent cremasteric reflex (1), nausea or vomiting (1), high-riding testis (1). Max 7. Risk: 0–2 low, 3–4 intermediate, 5–7 high (cutoffs 2 and 5). Not a torsion diagnosis or an ultrasound or operative order. magent does not examine the patient.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Caudri 2009 PIAMA Table III decimal clinical prediction score (max 55.1). Male 4.6, post-term 7.3, medium/low parental education 4.2, parental inhaled medication 7.7, wheezing none/1–3/≥4 → 0/4.2/9.1, wheeze or dyspnea apart from colds 7.1, serious infections none/1–2/≥3 → 0/4.6/6.9, eczema with rash 8.2. Score <10 ~3% asthma at 7–8 years; ≥30 ~42%. Not a 0–18 integer port, API, or mAPI. Not a diagnosis. magent does not examine the child.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Barry 1992 AUA-SI: seven caller-assigned integers 0-5 for incomplete emptying, frequency, intermittency, urgency, weak stream, straining (hesitancy), and nocturia. Sum 0-35. magent does not take a voiding history. Barry 1992 published no mild/moderate/severe total-score bands; later AUA-guideline 0-7/8-19/20-35 cuts are not applied. Not the 8-item IPSS quality-of-life question, not a BPH treatment order, and not a medical device.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Mazzaferro 1996 Milan criteria for small HCC in cirrhosis: meets_milan is true iff there is no preoperative vascular invasion, no extrahepatic or lymph-node disease, and either one tumor 5 cm or less or two to three nodules each 3 cm or less. Four or more nodules fail. tumor_count and largest_cm are caller-assigned; magent does not interpret imaging. Not a medical device, not a transplant listing, and not UCSF criteria.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Bellera 2012 G8 geriatric screening tool: seven MNA items (A, B, C, E, F, H, P) plus age. Food intake 0–2, weight loss 0–3, mobility 0–2, neuropsychological 0–2, BMI 0–3, more than 3 medications 0 if true else 1, health vs peers 0/0.5/1/2, age 0–2. Total 0–17, higher is better. Score ≤14 is an impaired screen. Not a CGA, chemotherapy order, Soubeyran 2014 ONCODAGE, or VES-13. magent does not interview or weigh the patient.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Sedrine 2002 Osteoporosis Index of Risk (OSIRIS). Index = (-0.2 × age) + (0.2 × weight_kg) + 2 if current HRT + (-2) if prior low-impact fracture. Risk low if score > +1, high if score < -3, intermediate otherwise including exact +1 and -3. Age 18-120; weight_kg or weight_lb; current_hrt and prior_low_impact_fracture true/false. Not a medical device, not FRAX, not a DXA order. Derivation was postmenopausal Western European women.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Thakar 2005 clinical score for acute renal failure requiring dialysis after open-heart surgery. Points from sex, CHF, LVEF <35%, preoperative IABP, COPD, insulin-requiring diabetes, previous cardiac surgery, emergency surgery, procedure type (CABG / valve / CABG+valve / other), and preoperative creatinine (<1.2 / 1.2 to <2.1 / >=2.1 mg/dL). Returns integer score (max 17) and category 0–2 / 3–5 / 6–8 / 9–13. Not a dialysis order; not AKIN or RIFLE staging.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

CCS angina of effort class 1-4 as assigned by the caller (Campeau 1976 Table 1). Returns class, score, max 4, and the published class description. Class 1-4 only; no class 0. magent does not walk the patient, interpret a treadmill, or examine the patient. Not an ACS diagnosis, not NYHA, and not a silent-ischemia screen.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Chopard 2021 PE-SARD score for early major bleeding in acute pulmonary embolism. Three caller-assigned flags: syncope (1.5), anemia (hemoglobin <12 g/dL, 2.5), renal dysfunction (GFR <60 mL/min, 1). Max 5. Half-points as published. Risk: low (0), intermediate (1–2.5), high (>2.5). magent does not assay hemoglobin or compute GFR. Not a PE diagnosis and not an anticoagulation order. Not a medical device.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

ACR/EULAR 2010 RA classification (Aletaha Table 3). Required: clinical_synovitis true. Score: joint involvement 0/1/2/3/5 + serology 0/2/3 + abnormal CRP or ESR 1 + duration ≥6 weeks 1; max 10. classified false if another disease better explains synovitis; else true if typical RA erosions or score ≥6. Not a diagnosis. Not 1987 ACR RA. Not SDAI. magent does not examine joints or titer RF/ACPA.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Aletaha 2005 Clinical Disease Activity Index (CDAI) for rheumatoid arthritis: SJC28 + TJC28 + patient global (0–10 cm) + evaluator global (0–10 cm). No CRP. Half points allowed; the sum is not integer-rounded. magent does not count joints. Arthritis Res Ther 2005 (ar1740) validates the sum and does not publish activity-state cutoffs. Not SDAI. Not Crohn's CDAI. Not a rheumatoid arthritis diagnosis.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Levine 2015 DHAKA Dehydration Score (Table 3, not the Tree): appearance 0/2/4, respirations 0/2, skin pinch 0/2/4, tears 0/1/2. Max 12. Bands 0-1 / 2-3 / ≥4. Derived in children <5 with acute diarrhea. magent does not examine the child or order fluids. Not a WHO IMCI clone. Not a medical device.

USDC Base